Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Hit head. Why do I have dizziness, headaches since then. Will it go away?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
About a week ago I stood up and hit my head into a shelf really hard .I have had head aches and feeling dizzy since should I go to the doctors or will it go away
Posted Fri, 8 Jun 2012 in Brain and Spine
Answered by Dr. Raju A.T 18 minutes later

Thanks for your query.

If you had loss of consciousness and vomiting episodes or vomiting sensation few hours after you got your head hurt, then you may have to get a CT scan of the brain as such symptoms are usually seen during a intra-cranial bleed.

Headache and dizziness are simple symptoms and seen in minor head injury even without a bleed.Hence need not worry if you did not have above mentioned symptoms.The headache and the dizziness will go off in one or two week, If it doesn't get reduced even after 2 weeks then you may have to be examined by a doctor to rule out late and slow bleeding in the brain.

Hope I have answered your query. Let me know if I can assist you further.

Wish you speedy recovery.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor